Journal of Symbolic Logic

Diagonals and $\mathscr{D}$-Maximal Sets

Eberhard Herrmann and Martin Kummer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 1 (1994), 60-72.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744433

Mathematical Reviews number (MathSciNet)
MR1264963

Zentralblatt MATH identifier
0799.03046

JSTOR
links.jstor.org

Citation

Herrmann, Eberhard; Kummer, Martin. Diagonals and $\mathscr{D}$-Maximal Sets. J. Symbolic Logic 59 (1994), no. 1, 60--72. https://projecteuclid.org/euclid.jsl/1183744433


Export citation